# SDR M7K2008F00090

- Difficulty date: March 24, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N821MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4134
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 350A58004523
- Condition: Cracked
- Location: Exchanger Inlet
- Part time: 200 hours
- Component: Inlet
- Component part number: EC130B4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION A CRACK WAS FOUND IN THE HINGE MOUNTING FLANGE RADIATING FROM THE OUTERMOST LT ATTACHMENT SCREW BORE.  REMOVAL OF ATTACHMENT SCREW REVEALED THE FLANGE CORNER HAD SEPARATED FROM THE REST OF THE HINGE.  THIS IS A VERY COMMON FAILURE FOR THIS PART.  A MORE DURABLE MATERIAL SUCH AS SS OR TITANIUM MAY BE REQUIRED.  (K)
